On the Multiplicity of Implicit Differential Equations

J.W. Bruce, F. Tari

Research output: Contribution to journalArticle

21 Citations (Scopus)
Original languageEnglish
Pages (from-to)122-147
JournalJournal of Differential Equations
Volume148
Issue number1
DOIs
Publication statusPublished - 1998

Cite this

Bruce, J.W. ; Tari, F. / On the Multiplicity of Implicit Differential Equations. In: Journal of Differential Equations. 1998 ; Vol. 148, No. 1. pp. 122-147.
@article{413be0f6eaa245859b14090c0ccb79bb,
title = "On the Multiplicity of Implicit Differential Equations",
author = "J.W. Bruce and F. Tari",
year = "1998",
doi = "10.1006/jdeq.1998.3454",
language = "English",
volume = "148",
pages = "122--147",
journal = "Journal of Differential Equations",
issn = "0022-0396",
publisher = "Elsevier",
number = "1",

}

On the Multiplicity of Implicit Differential Equations. / Bruce, J.W.; Tari, F.

In: Journal of Differential Equations, Vol. 148, No. 1, 1998, p. 122-147.

Research output: Contribution to journalArticle

TY - JOUR

T1 - On the Multiplicity of Implicit Differential Equations

AU - Bruce, J.W.

AU - Tari, F.

PY - 1998

Y1 - 1998

U2 - 10.1006/jdeq.1998.3454

DO - 10.1006/jdeq.1998.3454

M3 - Article

VL - 148

SP - 122

EP - 147

JO - Journal of Differential Equations

JF - Journal of Differential Equations

SN - 0022-0396

IS - 1

ER -